Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Disruptive in school, bad grades, depressed. On vvyaanse. Help?

My son has been on Vvyanse since November 2012. He had done wonderful until the past week or so. He is back to being disruptive at school, not bad but enough to upset the classroom and now his grades are falling. He was a straight A student, now we are failing in some subjects. He is on the highest dosage available for 12 yr. olds.
Asked On : Sun, 10 Feb 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi welcome to Health care magic forum, In such case we should deal very care fully , as it is a delicate issue, of delicate minds. It usually caused due to some psychological reason. Might be concerned with parents, teachers , or collegue students, criticising him about his habbits, dress code, writing etc. Ask the doctor to examine for hypo thyroid condition.
Besides medicines, he should have a peace of mind in the school and at home. we should see that he is not getting insulted . we should ask him whether he got any problems at school, if possible try to solve them. Never utter the words that the boy is bad or not upto the mark, or never insult him when he fails in exams.
Dont take him often to the doctor, Simply take doctors advise in abscentio. Encorrage him to play the games he is interested. Dont discourage any game.
Give him good diet, and the died he is interested, besides it should be balanced diet, and having energy, proteins, minerals, vitamins and fats, as well.
Dont worry, he will be fine, and thanks for calling.
Answered: Sun, 10 Feb 2013
I find this answer helpful

4 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor